Fractional higher dimensional initial boundary value problems via variational iteration method coupled with Elzaki transform

  • Djelloul Ziane
  • Mountassir Hamdi Cherif
  • Kacem Belghaba

Abstract

The basic motivation of the present study is to extend the application of variational iteration method (VIM) and Elzaki transform method for solving linear and nonlinear higher dimensional initial boundary value problems with time-fractional derivatives. The proposed algorithm provides the solution in a rapid convergent series which may lead to the solution in a closed form.

Published
Nov 26, 2017
How to Cite
ZIANE, Djelloul; CHERIF, Mountassir Hamdi; BELGHABA, Kacem. Fractional higher dimensional initial boundary value problems via variational iteration method coupled with Elzaki transform. Nonlinear Studies, [S.l.], v. 24, n. 4, p. 791-804, nov. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1613>. Date accessed: 15 dec. 2017.